# SDR DALA2024111410944

- Difficulty date: October 29, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,595 hours, 43,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: SKIN DEFORMATION FOUND BETWEEN FRAME 72-74 AND STRINGER 33L-32L. C/A: ACCOMPLISH ER/A 14-621564 REV B SECTION V: ONE-TIME INSPECTION 2 WITHIN TWENTY-FIVE (25) CALENDAR DAYS AFTER ACCOMPLISHMENT OF SECTION I, ACCOMPLISHED ON 10-OCT-24. ASSOCIATED ER/A 14-621564 ADDED FOR AC 3236. ACCOMPLISHED ERA 621564-14 REV B SEC V, DVI ACCOMPLISHED WITH NO FURTHER DAMAGE NOTED. ACCOMPLISHED PERMANENT REPAIR PER ERA 621564-14 REV B SEC V. REF LOG 4036750. (LP: 0634993)
